# SDR UIEA2021031200524

- Difficulty date: March 10, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 93,714 hours, 20,724 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 38880763
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO LIGHT OFF ON #2 ENGINE, PLACED ENGINE START SELECTOR TO BOTH. SUCCESSFUL START ON 2ND ATTEMPT.( REMOVED AND REPLACED IGNITER RIGHT UPPER PLUG REF AMM 74-21-02-004-005-H00 AMM 74-21-02-404-006-H00. OPS CHECK GOOD. )
